# SDR SWAA2022010347848

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK CORRUGATED PLATE TRAILING EDGE LOCATED WS 204.25 AT RT WING ; 2021-544433 / [01] REMOVED AND REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED WS 204.25 AT RT WING IAW B737-700 SRM 51-10-02 AND SRM B737-700 51-40-02; LENGHT OF CRACK IS: 0.189 INCHES TOOL USED DIGITAL CALIPER P/N: 500-464; S/N: 11228551; DUE DATE: 25-SEP-22.; [02] TASK CARD COMPLETED
